# SDR ANCF2015032702

- Difficulty date: March 27, 2015
- Submitted: April 24, 2015
- Operation: Air carrier
- Aircraft: N740AV
- Make and model: Airbus A320-214
- Aircraft serial: 6411
- Aircraft time: 270,398 hours, 353 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHEEL NW STRG FAULT ON ECAM.  IAW AMM 32-42-34-000-001A THE BSCU, FIN 10GG, WAS REMOVED.IAW AMM 32-42-34-400-001A THE BSCU WAS INSTALLED.  PERFORMED TEST OF THE BSCU AMM 32-46-00-740-001.
